Minimal almost convexity

Elder, Murray and Hermiller, Susan (2005) Minimal almost convexity. Journal of Group Theory, 8 (2). pp. 239-266. ISSN 1433-5883

PDF - Published Version
Download (285Kb) | Preview


    In this article we show that the Baumslag–Solitar group BS(1,2) is minimally almost convex, or MAC. We also show that BS(1,2) does not satisfy Poe´naru’s almost convexity condition P(2), and hence the condition P(2) is strictly stronger than MAC. Finally, we show that the groups BS(1,q) for q>=7 and Stallings’ non-FP3 group do not satisfy MAC. As a consequence, the condition MAC is not a commensurability invariant.

    Item Type: Article
    Subjects: 20-xx Group theory and generalizations
    Faculty: UNSPECIFIED
    Depositing User: Dr Murray Elder
    Date Deposited: 17 Sep 2012 10:42
    Last Modified: 17 Sep 2012 10:42

    Actions (login required)

    View Item